June 6th, 2015 (Day- 214)

Ever since I stop taking my meds. I feel so tired and leg in pain. I hate this and I feel how much the pill helps. I wish I didn’t messed me up. Meloxicam made me constipated and very dark stool. Sorry for the gross details. It has been like 2 days since I haven’t been taken it. Their has been a huge difference.

I felt more tired and my leg has been hurting more. I don’t understand is that I’m fully healed but, I still feel pain where my bone cracked/broke. My knee really hurts but, my orthopedic said, can be the rod/screws.

No no no no, I don’t want to go though it again. Ouch. I don’t want to go through that again.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s